Posted by jim timmerwilke
on November 18, 2000 at 14:03:31:
In Reply to: Re: Aciphex? posted by J A S on June 23, 2000 at 11:21:54:
: I would be very cautious about Aciphex. My physician switched me to it early this year. After about 4 months, once a day did not work, and the doc upped the dosage to two per day. I then began experiencing strange tingling in my thighs, and it appears I have developed neuropathy as a side effect of this drug. (It is listed in the prescribing info as a side effect of this drug for a small number of people.) I am now in constant pain from this, and hoping that since I have discontinued the Aciphex, it will get better. (I have heard it can take up to 8 weeks, but sometimes the damage is permanent.) This drug has been FDA approved for less than a year. I think we are all guinea pigs for these types of drugs, as they aren't yet proven in long-term studies.
: : : : Has anyone had any experience with Aciphex? After my endoscopy today that is what the doctor prescribed for me. I was told by the nurse that it could cause stomach cramps and headaches. That does not sound good to me.
I took aciphex for several months, either one a day or every other day. It worked very well for
a month or so and then seemed less potent. I laid off a month and then tried just one pill.
wow a whopping migraine that lasted 3 days straight. I waited 2 weeks and took one more.
same result a 3 day migraine.. sorry, I can't recommend this drug . I am looking for natural
remedies since prilosec also caused headaches, although not as severe. A spoon of cider
vinegar in a small glass of water does wonders a couple times a day. I have a hiatal hernia
and get dillitation annually so I can't avoid this problem and am still looking for a better way.
chocolate, alcahol, orange juice, and carbonated beverages are always a problem and must
be used sparingly.